MathSciNet Relay Station
MathSciNet bibliographic data
MR1822895 60J65 (60F15)
Csáki, Endre; Hu, Yueyun Asymptotic properties of ranked heights in Brownian excursions. J. Theoret. Probab. 14 (2001), no. 1, 77–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement